# SDR USAA2010110892547

- Difficulty date: October 3, 2010
- Submitted: November 9, 2010
- Operation: Air carrier
- Aircraft: N631AW
- Make and model: Airbus A320-231
- Aircraft serial: 77
- Aircraft time: 67,065 hours, 29,941 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D53112821200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - S5 - MAJOR REPAIR - LEVEL 2 GALVANIC CORROSION ON SUPPORT FLOOR BETWEEN FR12 TO FR24, -Y254.  REPLACED SUPPORT FLOOR BETWEEN FR12 TO FR24, -Y254 IAW A320 SRM 51-72-11.
